# SDR USAA2014012300006

- Difficulty date: January 17, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 43,279 hours, 15,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53112191203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYS6 C11 CHECK LEVEL 2 EXFOLIATION CORROSION IN GIRT BAR SILL PLATE FASTENER HOLES BETWEEN FRAME 16 TO FRAME 20, Z 500, Y 1584.  REPAIRED GIRT BAR SILL PLATE FASTENER HOLES BETWEEN FRAME 16 TO FRAME 20, Z 500, Y 1584 IAW SRM 53-11-14.
